# SDR AALA201703229011

- Difficulty date: March 17, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 48,614 hours, 28,259 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bearing
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DOOR FORWARD BEARING HAS EXCESSIVE PLAY.  REPLACED HINGE FITTING ASSEMBLY IAW CMM 52-81-18.
